×

Tail probability of randomly weighted sums of subexponential random variables under a dependence structure. (English) Zbl 1334.62029

Summary: This paper deals with the asymptotic behavior for the tail probability of randomly weighted sums of subexponential random variables under a dependence structure, where the random weights and the corresponding summands are dependent.

MSC:

62E20 Asymptotic distribution theory in statistics
60E05 Probability distributions: general theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Asimit, A.V.; Badescu, A.L., Extremes on the discounted aggregate claims in a time dependent risk model, Scandinavian actuarial journal, 2, 93-104, (2010) · Zbl 1224.91041
[2] Bingham, N.H.; Goldie, C.M.; Teugels, J.L., Regular variation, (1987), Cambridge University Press Cambridge · Zbl 0617.26001
[3] Breiman, L., On some limit theorems similar to the arc-sin law, Teor. veroyatnost. i primenen., 10, 351-359, (1965) · Zbl 0147.37004
[4] Cline, D.B.H.; Samorodnitsky, G.; G., Subexponentiality of the product of independent random variables, Stochastic processes and their applications, 49, 75-98, (1994) · Zbl 0799.60015
[5] Denisov, D.; Zwart, B., On a theorem of breiman and a class of random difference equations, Journal of applied probability, 44, 1031-1046, (2007) · Zbl 1141.60041
[6] Embrechts, P.; Klüppelberg, C.; Mikosch, T., Modelling extremal events for insurance and finance, (1997), Springer-Verlag Berlin · Zbl 0873.62116
[7] Jiang, J.; Tang, Q., The product of two dependent random variables with regularly-varying or rapidly-varying tails, Statistics and probability letters, 81, 957-961, (2011) · Zbl 1219.62098
[8] Li, J.; Tang, Q.; Wu, R., Subexponential tails of discounted aggregate claims in a time-dependent renewal risk model, Advances in applied probability, 42, 1126-1146, (2010) · Zbl 1205.62061
[9] Tang, Q.; Tsitsiashvili, G., Randomly weighted sums of subexponential random variables with application to ruin theory, Extremes, 6, 171-188, (2003) · Zbl 1049.62017
[10] Tang, Q.; Tsitsiashvili, G., Precise estimates for the ruin probability in finite horizon in a discrete-time model with heavy-tailed insurance and financial risks, Stochastic processes and their applications, 108, 299-325, (2003) · Zbl 1075.91563
[11] Tang, Q., Vernic, R., Yuan, Z., 2011. The finite-time ruin probability in the presence of dependent extremal insurance and financial risks. Preprint.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.